JournalsprimsVol. 8, No. 3pp. 439–469

Normal Positive Linear Mappings of Norm 1 from a von Neumann Algebra into Its Commutant and Its Application

  • Huzihiro Araki

    Kyoto University, Japan
Normal Positive Linear Mappings of Norm 1 from a von Neumann Algebra into Its Commutant and Its Application cover

Cite this article

Huzihiro Araki, Normal Positive Linear Mappings of Norm 1 from a von Neumann Algebra into Its Commutant and Its Application. Publ. Res. Inst. Math. Sci. 8 (1972), no. 3, pp. 439–469

DOI 10.2977/PRIMS/1195192957